Nobody responded to my last post.... Must be nobody can relate. How about this one? I've been on 80 mg/day (40 in the a.m. and 40 in the p.m.) of Zegerid for 2 months. It seemed like it was working at first. I'd have a 3-4 good days, then a couple of bad. Little by little the good ones disappeared and the bad ones took over. My main symptoms are nausea (nearly all of the time), burping, indigestion, no appetite. I noticed that after my evening meal, (an hour after the Zegerid), I felt really bloated, and was having some gas pains up in my chest and back. Both were new symptoms. I began to wonder if it was the medicine and if my dose was too high. This morning, I skipped my morning pill and have actually felt better than I have in awhile. I'm still not great, but not quite so nauseated and burpy. I'm going to try 40 mg. / day for awhile and see how it goes. It's only 2 pm in the afternoon, so we'll see. I REALLY want to feel better. This has been going on since last summer.
2 other questions: 1. Morning is always my absolute worst time. Can anyone else relate and any suggestions for help?
2. Can you take Zantac (if so, how much?) with a PPI? My Dr. said that you could but I read online someplace that they shouldn't be taken together because the Zantac will inhibit the effectiveness of the PPI?